# SDR 05FDEA02690

- Difficulty date: August 26, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N418FE
- Make and model: Airbus A310-222
- Aircraft serial: 343
- Aircraft time: 37,241 hours, 18,136 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

REPLACED FIRE DET ASSY (H2/H4) FOR BOTH LOOP A AND B, THIS ALSO CLEARED MEL ON "A" LOOP   WRI 26-10/9082 PER MM 26-12-12-4. OPS CHECK SATIS AND PERFORMED ENG  RUN PER A-310 JRH OK.
